본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

International journal of fuzzy logic and intelligent systems : IJFIS v.9 no.2, 2009년, pp.83 - 93  
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

Decomposition of fuzzy ideal continuity via fuzzy idealization

Zahran, Ahmed M.    (Department of Mathematics, Faculty of Science, Al-Azhar University   ); El-Baki, S. Ahmed Abd    (Department of Mathematics, Faculty of Science, Assiut University   ); Saber, Yaser Mohammed    (Department of Mathematics, Faculty of Science, Al-Azhar University  );
  • 초록

    Recently, El-Naschie has shown that the notion of fuzzy topology may be relevant to quantum paretical physics in connection with string theory and E-infinity space time theory. In this paper, we study the concepts of r-fuzzy semi-I-open, r-fuzzy pre-I-open, r-fuzzy $\alpha$ -I-open and r-fuzzy $\beta$ -I-open sets, which is properly placed between r-fuzzy openness and r-fuzzy $\alpha$ -I-openness (r-fuzzy pre-I-openness) sets regardless the fuzzy ideal topological space in Sostak sense. Moreover, we give a decomposition of fuzzy continuity, fuzzy ideal continuity and fuzzy ideal $\alpha$ -continuity, and obtain several characterization and some properties of these functions. Also, we investigate their relationship with other types of function.


  • 주제어

    r-fuzzy semi-I-open .   r-fuzzy pre-I-open .   r-fuzzy $\alpha$-I-open and r-fuzzy $\beta$-I-open sets .   fuzzy ideal continuity and fuzzy ideal $\alpha$-continuity.  

  • 참고문헌 (29)

    1. El-baki S.A, Zahran A.M, Abbas S.E, Saber Y.M. "On Fuzzy ideal topological spaces," to appear in Applied Mathematical Sciences, 2008 
    2. EL Naschie M.S, Rossler Oed G. "Information and diffusion in quantum physics." Chaos, Solitons & Fractals, vol. 7, no.5, [special issue] 1996 
    3. El Naschie M.S. "The simplistic vacuum, exotic quasiparticles and gravitational instanton." Chaos, Solitons & Fractals, vol. 22, pp. 1-11, 2004 
    4. El Naschie M.S. "Topics in the mathematical physics of E-infinity theory." Chaos, Solitons & Fractals, vol. 30, pp. 656-663, 2006. 
    5. El Naschie M.S. "Advanced prerequisite for E-infinity theory." Chaos, Solitons & Fractals, vol. 30, pp. 636-641, 2006 
    6. Hatir H, Jafari S. "Fuzzy semi-I-open and Fuzzy semi-I-continuity via fuzzy idealization," Chaos, Solitons & Fractals, vol. 34, no.4, pp. 1220?1224, 2007 
    7. Lowen R. "Fuzzy topological spaces and fuzzy compactness," J. Math. Anal. Appl, vol. 56, pp. 621-633, 1976 
    8. Ramadan A.A. "Smooth topological spaces," Fuzzy Sets and Systems, vol. 48, pp. 371-375, 1992 
    9. Ramadan A.A, Abbas S.E, Kim Y.C. "On weaker forms of continuity is $\hat{S}$ostak's fuzzy topology," Indian J. Pure and Appl, vol. 34, no.2, pp. 311-333, 2003 
    10. Kim Y.C. "r-fuzzy semi-open sets in fuzzy bitopolgical space," Far East J. Math. Sic Spiecial, FJMS vol. 11, pp. 221?236, 2000 
    11. El Naschie M.S. "Quantum gravity from descriptive set theory." Chaos, Solitons & Fractals, vol. 19, pp. 1339-1344, 2004 
    12. Sostak A.P. "On some modifications of fuzzy topologies." Mat Vesnik, vol. 41, pp. 51-64, 1989 
    13. El Naschie M.S. "On the unification of heterotic strings, M theory and $\varepsilon^{(\infty)}$ theory." Chaos, Solitons & Fractals, vol. 11, pp. 2397-2408, 2000 
    14. Ramadan A.A, Abde-Sattar M.A, El Gayyar M.K. Smooth L-ideal, Quaestiones Mathematicae 2000 
    15. Sostak A.P. "On a fuzzy topological structure." Suppl. Rend. Circ. Mat Palermo Ser II, vol. 11, pp. 89-103, 1985 
    16. El Naschie M.S. "On a fuzzy Kahler-like manifold which is consistent with the two slit experiment." Int J Nonlinear Sci Numer Simulat, vol. 6, pp. 95-98, 2005 
    17. Ramadan A.A, Abbas S.E, Kim Y.C. "Fuzzy irresolute functions in smooth fuzzy topological space." J Fuzzy Math, vol.9, no.4, pp. 865?877, 2001 
    18. Hutton B, Reilly I. "Separation axioms in fuzzy topological spaces," Fuzzy Sets and Systems, vol. 3, pp. 93-104, 1980 
    19. Nasef A.A, Mahmoud R.A. "Some topological applications via fuzzy ideals." Chaos, Solitons & Fractals, vol. 13, pp. 825?831, 2002 
    20. Sarkar D. "Fuzzy ideal theory, fuzzy local function and generated fuzzy topology, fuzzy topology." Fuzzy Sets and Systems, vol. 87, pp. 117?123, 2001 
    21. El Gayyar M.K, Kerre E.E. Ramadan A.A. "Almost compactness and near compactness in smooth topological spaces," Fuzzy Sets and Systems, vol. 62,pp. 193?202, 1994 
    22. Chang C.L. "Fuzzy topological spaces." J. Math. Anal. Appl. vol. 24, pp. 182?190, 1968 
    23. El Naschie M.S. "On the uncertainty of Cantorian geometry and the two-slit experiment." Chaos, Solitons & Fractals, vol. 9, pp. 517-29, 1998 
    24. El Naschie M.S. "Elementary prerequisite for E-infinity (recommended background readings in nonlinear dynamics, geometry and topology)." Chaos, Solitons & Fractals, vol. 30, no.3, pp. 579-605, 2006 
    25. El Naschie M.S. "A review of E-infinity theory and the mass spectrum of high energy particle physics." Chaos, Solitons & Fractals, vol. 19, pp. 209-236, 2004 
    26. Chattopadhyay K.C, Hazra R.N, Samanta S.K. "Gradation of openness: fuzzy topology," Fuzzy Sets and Systems, vol. 49, pp. 237?42, 1992 
    27. Chattopadhyay K.C, Samanta S.K. "Fuzzy topology: fuzzy closure operator, fuzzy compactness and fuzzy connectedness," Fuzzy Sets and Systems, vol. 54, pp. 207?12, 1993 
    28. El Naschie M.S. "Quantum gravity, Clifford algebras, fuzzy set theory and the fundamental constants of nature." Chaos, Solitons & Fractals, vol. 20, pp. 437-450, 2004 
    29. Kim Y.C. Ko J.M. "r-generalized fuzzy closed sets." J Fuzzy Math, vol. 12, no.1, pp. 7?21, 2004 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기